SS , sorry to hear you're having to go through some type of respiratory infection. i do know that increased tears and/or mucous production around the eyes can be a symptom. the runny nose is no surprise but runny eyes can also occur. when it dries as you sleep, you may find that your eyes are matted shut by morning. that would happen to me as a child when i would get a bad cold. i tend to think that is the possible cause due to the other respiratory symptoms you have. i would monitor it throughout the day... and google images of pink eye and see if there is any comparison. if it gets increasingly worse in appearance and/or pain and itchiness, then a visit to your doc is warranted for sure.
Here We Go Again...
Posted 09 January 2016 - 11:56 AM
Well, I went to the doctor yesterday and I tested negative for strep and flu. They determined that I have a upper respiratory infection. They put me on antibiotics and Chlo Hist Solution, asked if I would want a couple of shots and I was like, YES PLEASE! Feeling 20x better today. Still doing about 70% of my 60mg cymbalta a day.
- TryinginFL likes this
Posted 09 January 2016 - 02:23 PM
Glad you are feeling better. Please note....
dexbrompheniramine (Chol Hist ingredient) and duloxetine
Applies to: Chlo Hist (chlophedianol / dexbrompheniramine), Cymbalta (duloxetine)
Using dexbrompheniramine together with DULoxetine may increase side effects such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience some impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with these medications. Avoid driving or operating hazardous machinery until you know how the medications affect you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
- TryinginFL likes this
Posted 12 January 2016 - 06:28 PM
I think I waited 5 days after a big cut before the next one.
For me any withdrawal showed up after 3 days but 5 days gives you a chance to make sure you are okay.
Just remember the faster you go the more likely you will have the severe side effects but you need to balance the side effects you can handle with the need to get off to take care of the liver problems.
Glad things are going so well so far.
Posted 13 January 2016 - 09:53 PM
Am I jumping the gun?
I really feel good so far. I am down to removing 120 beads per 60mg capsule (roughly 60%) for 3 days now. I feel, I don't want to say lethargic but more just robotic. No happy feelings but no anxiety or depression, good or bad? *Knock on wood* no zaps and very little fog.
Posted 14 January 2016 - 12:06 AM
That is great silverseed
As long as you are handling the withdrawal symptoms then go for it.
You are the only one who knows what you can handle.
We can only offer suggestions on how to deal with any side effects not tell you how it should be done.
Each of us have to follow our own timeline.
Some can go fast while some have to go really slow and many are somewhere in between.
Take care of you
Posted 27 January 2016 - 03:00 PM
Way to go silverseed
You are doing fantastic.
fishinghat is right that the lower dose often has to be reduced slower but take it as you can handle it.
Only you know what your head and body are telling you.
I am sure that your liver is already thanking you and do not forget to keep yourself well hydrated.
Posted 28 January 2016 - 01:12 AM
I don't understand why my medical doctor tells me to quit cold turkey and my last psychiatrist does the every other day thing and them not know how bad that is for you.
How long before it gets better?
I know exactly what you mean. My psychologist and urgent care doctors freaked out that I quit cold turkey (at that point anyway, I had to go back on it and try to wean off multiple times) and my primary care doctor doesn't seem to care less. It's amazing to me that they don't understand that on top of the reasons why we started these medications, now we have to deal with the crap coming off the medications.
Posted 29 January 2016 - 06:25 PM
I started 20% today. The only side effect I have had the past few days is irritability (Office mate wants to kill me )
Still some brain fog at times. Our weather down here is nice (60 degrees and sunny and will be like that until Monday). That's an automatic boost to my mood. I have SAD real bad and it's feeling like Spring.
- gail likes this
Posted 03 February 2016 - 08:52 PM
Down to 10%. I (knock on wood) am OWNING this! My moods are mostly blah, but no real big downs or ups. No brain zaps (knock on wood), little brain fog. I am moody at work, heck, with work stress, exwife stress, and money stress, I think I am finally coming to my senses and standing up for myself for the first time in 10-15 years. lol.
Posted 05 February 2016 - 09:49 PM
Now I am 2 days at 10-15 beads (apprx 5%) and I feel great. Why am I being hated though? LOL
I have been in the mood to speak my true mind for the first time in 15 years. I am practically on nothing now and I feel more clear headed than most of my adult life. I may get in trouble soon, lol, because now I feel like taking up for myself for the first time ever.
I have always been told that I let people walk over me and now I am like F%*# that! Is that a bad thing?
Posted 05 February 2016 - 10:15 PM
That sounds great silverseed
Yes it will take awhile for people to get used to the NEW you. That lack of feelings and letting people take advantage is typical of some of stories I have heard for people who were on antidepressants for any amount of time. I still have to watch what I say sometimes so that I do not offend people that are important to me and have had to relearn some tact and diplomacy in letting people know that they are not going to use me anymore.
It has taken a bit of time but I am feeling more positive in my life now.
I am thrilled that you did not have to suffer through so many of the withdrawals that I was afraid you might have to in order to get off this med as fast as you needed to.
Thanks for all the updates and I am sure that you will be done in no time now.
Take care of you
Posted 10 February 2016 - 08:21 PM
I am officially down to 5% every other day.
About to get on my soapbox.....
I hate drugs! Sure I am on a blood pressure med. I didn't start it until about 5 years after I started my first "anti-depressant" called zoloft. Hmmmm.
These drugs to me do not help, they control. Whether it be cymbalta, effexor, zoloft, etc. Sure, I have been told that I am "moody" now. Why not? I am human, I am entitled to my moods. This past weekend, I was fit to be tied (southern thing ) and I bet half the people I know could've killed me! But I had a lot going on with bills, training a dog that I didn't want, and ex-wife issues. Today, I got my taxes back and was able to pay off a bill that I have been wanting to pay off for 2 years. I am on top of the world.
With that said, sure maybe some folks need these drugs, but I like my emotions (but not panic attacks (but isn't that what xanax is for when I need it?)) I haven't taken a xanax in 3 weeks. Was my need to take a xanax related to my taking of cymbalta?
With that I will ask...Does anyone want a dog? or my exwife? or perhaps some bills?
Posted 11 February 2016 - 03:22 PM
So people do not like you having moods. Well that is just too bad for them isn't it lol
So you got stuck with the dog. That happened to me once. I was the one that left and I came home from work to find the dog he bought tied up to my doorknob. I took it back when he was at work but the next day it was back again. This kept up for a week then he told my daughter that if we brought the dog back he would shoot the dog. I was sure that he would not do it but my daughter was so scared that he would that I kept it. Thankfully the dog was not that nice to her so when I found someone else that wanted it my daughter was glad to give that dog away lol.
Glad that things are going so well for you.
Take are of you
Posted 23 February 2016 - 10:25 AM
I am down to approximately 5% every third day. I think at this point it is more of a crutch than anything. Overall, praise God, I feel NORMAL!!!!! This is (sort of) the first time I haven't been on some sort of anti-depressant in 18 of the last 19 years (I was clean from 2000-2001). Sure I have had some spells of anger mainly, but some fogginess, but I finally feel like me for the first time since my mid 20s. I haven't had to rely on xanax either. I have taken maybe a half of one (1/2 or 0.5) in the past 3 weeks.
Thank you all for the cheers, prayers, and support.
Posted 23 February 2016 - 10:48 AM
That is awesome silverseed. I am so happy for you.
Just remember that if it does start to get rocky for you then you may need to drop the percentage more slowly at this point to avoid problems.
You can certainly be proud of yourself for getting yourself almost completely off so quickly and I am sure that your liver is thanking you.
Take care and be well
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users